# SDR SWAA2020031942585

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 47,610 hours, 28,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL VAPOR BARRIER HAS APPROX 10"CRACK BEHIND A SYS RETURN FILTER         LEFT MLG WHEEL VAPOR BARRIER HAS APPROX 10"CRACK BEHIND A SYS RETURN FILTER.PERFORMED TIME LIMITED REPAIR PER EA NO: 1-A57-13410. REV.1
